I guess nobody is and I'm just spoiled to rarely get nauseated.
It began yesterday morning as I prepared for my new job (!) , but I figured it was nerves. Then as I was arriving at his place a little too early, I drove around the block and heaved three or four times. Nerves? Thank goodness I have bags and napkins in the car. I didn't feel that badly, so I proceeded to his place, hoping it wouldn't get worse and that it wouldn't start up on the other end. To be fair, I told him what had happened after he showed me the easy office stuff he wanted me to do, he asked "nerves?" and he offered that I leave, but I chose to stay, because I didn't really feel either bad or nervous. A little while later, the hypoglycemia kicked in, although it didn't hinder me working. I had half a toasted bagel for lunch, the perfect comfort food for me.
He was finished with the concept of organizing by 1, paid me for both Monday and Friday, and that truly felt good. I am saving it separately to put toward my own EEG equipment.
When I got home, I felt nauseated again all afternoon, finally resorting to some Pepto. I was able to eat some, though. Now it's the middle of the night and I am nauseated again. Hey! At least I was already awake before my regular night sweats kicked in!
Last evening, I researched if a thyr*ine overdose involved nausea and vomiting. Nothing is a simple stomach bug with me. Several websites list diarrhea and cramping, but none listed nausea or vomiting. I want to say I'm off the hook for it being Synthr*id, but anything is possible with my body. I've been on 75ug twice a day for a week yesterday; I overdosed on Lev*xyl at 125ug a year and a half ago. That overdose involved lack of sleep (check, progressively worse since Wednesday), tension, anxiety, diarrhea, flightiness which was probably palpitations, and loss of appetite. I don't have the mental angst and I truly want to eat, so I don't think it's an overdose, but I don't trust my body.
Let's see how the weekend goes.